| Model Number |
ETPKN6SR |
| Medical Device Problem Code |
Loss of Osseointegration (2408)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
09/10/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
Event or Problem Description
Allegedly, system seems to be loosening derived from rheumatism.Implant revision with tmo for tibial loosening.Since the insert did not come off during removal, it was removed integrally with the base plate.(b)(4).